# SDR AWXA9500610

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C4 INSPECTION, FOUND L2 DOOR THRESHOLD SUPPORT BEAM AT SIDEWALL CORRODED AT TWO ATTACH HOLES OF FRAME 68.  REPAIRED PER AWA ER 32-53-17-03.  (M)
